# SDR ASAA2023082844820

- Difficulty date: August 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,330 hours, 12,848 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING TASK CARD 78273000, FOUND FAULT 77-20861 "THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE." ON ENGINE 1. FAULT IS AN ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
